MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX® LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX® LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AF01
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the leg of the attachment is bent.The likely cause of failure is inadequate preven tative maintenance.It was also noted that laser markings are faded, not possible to lock and worn distal bearings.Date of notification: 2023-dec-15 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of bent leg.No patient impact reported.Repair is being escalated to product event due to reason for the return.

Brand Name
MIDAS REX® LEGEND FOOTED ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
glen belmer
7000 central avenue ne
ft. worth, TX 76137-3291
6122713209
MDR Report Key18961590
Report Number1625507-2024-00090
Device Sequence Number12532408
Product Code HBB
UDI-Device Identifier00721902481840
UDI-Public00721902481840
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF01
Device Catalogue NumberAF01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown